Stability of nonautonomous difference equations with bounded parameters
Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Proceedings of International Symposium “Differential Equations–2016”, Perm, May 17-18, 2016, Tome 132 (2017), pp. 53-56
Cet article a éte moissonné depuis la source Math-Net.Ru
For a nonautonomous difference equation with bounded parameters, stability conditions in terms of estimates of the Cauchy function are obtained.
Keywords:
difference equation, equation with delay, stability, Cauchy function.
@article{INTO_2017_132_a11,
author = {A. Yu. Kulikov},
title = {Stability of nonautonomous difference equations with bounded parameters},
journal = {Itogi nauki i tehniki. Sovremenna\^a matematika i e\"e prilo\v{z}eni\^a. Temati\v{c}eskie obzory},
pages = {53--56},
year = {2017},
volume = {132},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTO_2017_132_a11/}
}
TY - JOUR AU - A. Yu. Kulikov TI - Stability of nonautonomous difference equations with bounded parameters JO - Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory PY - 2017 SP - 53 EP - 56 VL - 132 UR - http://geodesic.mathdoc.fr/item/INTO_2017_132_a11/ LA - ru ID - INTO_2017_132_a11 ER -
%0 Journal Article %A A. Yu. Kulikov %T Stability of nonautonomous difference equations with bounded parameters %J Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory %D 2017 %P 53-56 %V 132 %U http://geodesic.mathdoc.fr/item/INTO_2017_132_a11/ %G ru %F INTO_2017_132_a11
A. Yu. Kulikov. Stability of nonautonomous difference equations with bounded parameters. Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Proceedings of International Symposium “Differential Equations–2016”, Perm, May 17-18, 2016, Tome 132 (2017), pp. 53-56. http://geodesic.mathdoc.fr/item/INTO_2017_132_a11/